EconPapers    
Economics at your fingertips  
 

Essential equilibrium in normal-form games with perturbed actions and payoffs

Oriol Carbonell-Nicolau and Nathan Wohl

Journal of Mathematical Economics, 2018, vol. 75, issue C, 108-115

Abstract: A Nash equilibrium of a normal-form game G is essential if it is robust to perturbations of G. A game is essential if all of its Nash equilibria are essential. This paper provides conditions on the primitives of a (possibly) discontinuous game that guarantee the generic existence of essential games. Unlike the extant literature, the present analysis allows for perturbations of the players’ action spaces, in addition to the standard payoff perturbations.

Keywords: Discontinuous normal-form game; Equilibrium refinement; Essential equilibrium; Equilibrium existence; Generalized payoff security (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406818300119
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:75:y:2018:i:c:p:108-115

DOI: 10.1016/j.jmateco.2018.01.002

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:75:y:2018:i:c:p:108-115